# SDR KC8AN998CK

- Difficulty date: November 6, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N998CK
- Make and model: Amd FALCON20
- Aircraft serial: 098
- Aircraft time: 25,036 hours, 19,934 cycles
- Engine: Ge CF700*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 17219510512
- Condition: Cracked
- Location: Cargo Door
- Part time: 10,621 hours, 8,688 cycles
- Component: Door, Butler
- Component part number: 17160
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE AIRCRAFT SCHEDULED INSPECTION, THE VISUAL INSPECTION OF THE CARGO DOOR STRUCTURE REVEALED CRACKS IN THE LOWER FORMERS AT FRAMES 11, 12 AND 13.  THE CRACKED FORMERS AND ATTACH CLIPS WHERE REPLACED.  FAA FORM 337 COMPLETED FOR THIS REPAIR.
